# SDR DHL2001708010

- Difficulty date: July 22, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Grounded
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 FIRE PROTECTION DET CIRCUIT GRD LIGHT ILLUMINATED IN FLT. FOUND ON ENG NR 1 FIRE  PROTECTION LOOP WAS GROUNDING ON ENGINE COWLING, REPOSITIONED LOOP IAW B727 M/M 26-11-000 OPS CHECK SERVICEABLE.
